# SDR FDEA201203080818

- Difficulty date: March 8, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 657
- Aircraft time: 32,224 hours, 17,596 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: A57661002216
- Condition: Dented
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON UPPER SKIN HAS FOUR DENTS & AILERON LOWER SKIN HAS FOUR DENTS THAT REQUIRES EVALUATION.  ON LT AILERON FOUND ONE DENT ON BOTTOM SIDE FWD.  AREA TO BE WITH IN LIMITS (NR 1).   REPAIRED THREE DENTS ON LOWER SIDE NEAR T/E ( NR 2, 3, 4)  IAW SRM 57-61-11, PARA 4G (1) (A) AND 51-77-12 PARA 4C. REPAIRED FOUR DENTS ON UPPER SIDE USING THE FILLER METHOD (NR 5, 6, 7, 8 ) IAW SRM 57-61-11 PARA 6B AND 51-73-10, PARA 3.
